Sry skin could be a sign of being hypo. How are your labs? usually when im on too much i break out with little blemishes, and when im on too little i get dry flaky stuff on my face and hands. There are some things to treat this- have you seen your dermatologist?
We'd need to see your current labs, in order to answer your question. I know you've posted them before, but you have so many different threads going, it's difficult to keep up with, both, your symptoms and your labs.
It would be much better to stick to one thread, where we have all of your information together; that way, we don't have to keep asking the same questions and you don't have to keep posting the same information.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.